# SDR IPXA2017082821071

- Difficulty date: August 28, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,286 hours, 11,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY DESCENT DEVICE HAS A SEAL BROKEN.  REMOVED & REPLACED THE DEVICE IAW MM 25-61-01, AND 25-61-01-01-030 K.
